# SDR DLL12971047

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 516574
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS GO OUT AFTER TWO MINUTES WHEN  TURNED ON FOR OPS CHECK.  REPLACED POWER SUPPLY, CHECKS NORMAL.
